# SDR SWAA2025061773519

- Difficulty date: May 21, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS394 LBL13 WL208.   REMOVED AND REPLACED THE CRACKED INTERCOSTAL UPPER ANGLE FROM BS-380 TO BS-400; LBL13; WL208 IAW SRM 51-40-02 AND DWG#143A5400 REV:-.
